# SDR CALA2017032100674

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 49,648 hours, 21,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AFT RIGHT FAILED CAPACITY CHECK. REPLACED BATTERY PER MM 33-51-39-0401.
